# SDR IPXA201811145958

- Difficulty date: November 4, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,675 hours, 12,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361235620000
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  AVIONICS COMPARTMENT FLOORBEAM ANGLE, FRAME 10, LBL 37 WAS CRACKED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-21.
